# SDR UALA2011100305349

- Difficulty date: October 3, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 68,323 hours, 25,154 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ROW 36 AFT.  REPLACED POWER LEAD BETWEEN ROW 38&39 FROM POWER SUPPLY TO EMERGENCY LIGHT AT 38, COVER INSTALLED.
